Skip to content

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Yellow watery diarreah
avatar
Littlebarty1974 posted:
I am on an antibiotic that created some unpleasant side effects. I have had diarrah since Sunday night. Yesterday and today its been yellow, and very watery. I can't take anything to stop it with out calling dr.

My mom said it sounds like its healing. But I am very tired, and run down. Is she right? Or should I go to dr?

I have been eating popsicles and toast pretty much, these are the only things that will stay in.

Last night I was up every 10 minutes from 2:30-4 going.
Reply
 
avatar
boonkian responded:
Yes, you should consult your doctor if the diarrhea continues. Drink lots of water to avoid dehydration.

Eat some banana, banana helps to stop diarrhea.


David,
What to take for heartburn


Helpful Tips

How do you get hemorrhoid?
How do you get hemorrhoid? There are number of factors -Constipation -Pregnancy -Irregular Bowel Movement More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website